Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have hives, itchy and red bumps on arms, back and thighs. Have sore throat, sticky mucus, fever, cough, joint pain

For the past couple of weeks I have been waking up with hives usually in one area but not localized to any one particular area. Moves around day to day. Also red pimple like bumps that are very itchy. More like mosquito bites. Appearing on my arms, upper back and thighs. Sore throat, thick sticky mucus (sometimes bloody), cough, fever, fatigue, and aching joints also accompany.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described are likely to be related to an immune related disorder or an allergic disorder. You can take an oral steroid and a mild pain killer after consulting with your physician for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor